Mathematical Research Letters

Volume 18 (2011)

Number 3

Gap structure of coherent Aronszajn trees

Pages: 565 – 578

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n3.a16

Authors

Carlos Martinez-Ranero (University of Toronto, Room 6290, 40 St. George street, Toronto, Ontario, Canada M5S 2E4)

Stevo Todorcevic (Institute se Mathématiques de Jussieu, CNRS-UMR 7586, 75205 Paris Cedex 13, France)

Abstract

Assuming the Proper Forcing Axiom, we show (identifying trees that are finite shifts of each other) that the class of coherent Aronszajn trees is the unique $\aleph_2$-saturated linear order of cardinality $\aleph_2$.

Full Text (PDF format)